International Journal of Neutrosophic Science

Volume 10, Issue 1

ISSN (Online) :

2690-6805

ISSN (Print) :

2692-6148

In This Issue (5 articles)

Introduction to Neutrosophic Hypernear-rings

M.A. Ibrahim , A.A.A. Agboola

Doi :https://doi.org/10.54216/IJNS.0100101

The Polar form of a Neutrosophic Complex Number

Riad K. Al-Hamido , Mayas Ismail , Florentin Smarandache

Doi :https://doi.org/10.54216/IJNS.0100103

Nonagonal Neutrosophic Linear Non-Linear Numbers, Alpha Cuts and Their Applications using TOPSIS

Muhammad Naveed Jafar , Ezgi T√úRKARSLAN , Ali Hamza , Sara Farooq

Doi :https://doi.org/10.54216/IJNS.0100104